MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON C2; HAMILTON-C2

HAMILTON MEDICAL AG HAMILTON C2; HAMILTON-C2
Model Number 160001
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag`s comes to the following conclusion: the first log file analysis provided showed, multiple entries of ¿blower service required¿ and ¿self test failed¿ and technical fault 431002 ¿blower disconnected¿ in the logs were recorded between on (b)(6) 2025.In addition, it shows that the blower timer had reached 180%, indicating a likely overdue maintenance condition.Although no entries are available for the reported event date (june 19, 2025), the service technician confirmed on (b)(6) 2025, the issue of the device occurred during ventilation and that the ventilator was replaced on (b)(6) 2025.Investigation is ongoing.
 
Event or Problem Description
Hamilton medical ag received the following description based on the current information of the complaint (summary of the reporter): "ventilator showing blower service required and self test failed." additional device was required.No further clinical signs, symptoms or conditions and no health consequences or impact, were reported.The investigation to verify the allegation is still in progress.
 
Additional Manufacturer Narrative
Hamilton medical ags reference: (b)(4).Hamilton medical ags conclusion: the field service technician confirmed that the failure occurred during ventilation and that the patient and additional device was required.No patient harm was reported.The field service technician further informed that the blower module was replaced and that the device passed all required service software checks after the repair.Following completion of the functional tests, the device was returned to use.Based on the available information, the investigation is complete and the case is considered closed.

Brand Name
HAMILTON C2
Common Device Name
HAMILTON-C2
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
daniel elice
via crusch 8
bonaduz 
MDR Report Key22563284
Report Number3001421318-2025-00705
Device Sequence Number9229091
Product Code CBK
UDI-Device Identifier07630002800372
UDI-Public(01)07630002800372(11)190215(240)160001
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121225
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number160001
Device Catalogue Number160001
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/22/2025
Supplement Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/15/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown